# SDR YENA20150505097

- Difficulty date: May 5, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000009
- Aircraft time: 26,294 hours, 16,368 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: L2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB, RECEIVED L2 DOOR INDICATION ON EICAS AMBER, DECLARED AN EMERGENCY AND DIVERTED BACK TO DEPARTURE.  R & R L2 DOOR INDICATION HARNESS IAW AMM 52-72-21, OPS CHECK GOOD.
